MathSciNet Relay Station
MathSciNet bibliographic data
MR2140993 57R55 (14J80 53D35 57R57)
Stipsicz, András I.; Szabó, Zoltán An exotic smooth structure on $\Bbb C\Bbb P^2\#6\overline{\Bbb C\Bbb P^2}$. Geom. Topol. 9 (2005), 813–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement